Linearized Solution to Inlet Equation with Inertia

by Todd L. Walton, Jr.,
Francis F. Escoffier,


Serial Information: Journal of the Waterway, Port, Coastal and Ocean Division, 1981, Vol. 107, Issue 3, Pg. 191-194


Document Type: Journal Paper

Discussion: King David B. (See full record)
Closure: (See full record)

Abstract: The present note describes a solution technique using a linearization technique of equation friction-work over the tidal cycle in a nonlinear approach to form of bay tide.

Subject Headings: Linear functions | Tides | Friction | Bays | Inlets (waterway) | Inertia |

Services: Buy this book/Buy this article

 

Return to search